MathSciNet Relay Station
MathSciNet bibliographic data
MR2651049 34K50 (34K20 60H10 93E15)
Peng, Shiguo; Jia, Baoguo Some criteria on $p$th moment stability of impulsive stochastic functional differential equations. Statist. Probab. Lett. 80 (2010), no. 13-14, 1085–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement